# SDR 96ZZZX3403

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N617DE
- Make and model: Bell 206L-3
- Aircraft serial: 51138
- System (JASC): 6321 · Main Rotor Brake
- Part: Lining
- Part number: 5009212
- Condition: Worn Hole
- Location: Rotor Brake
- Component: 4000397
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING BAR CAME LOOSE FROM LINING ALLOWING IT TO FLOAT LOOSE BETWEEN PISTON AND BRAKE DISK.  WHEN THE ROTOR BRAKE WAS APPLIED, THE LINING COULD BE FORCED DOWN AND WEDGE BETWEEN THE DISK AND THE CALIPER AND ACT LIKE THE BRAKE WAS ON.  REPLACED LININGS AND O-RINGS AND REASSEMBLED.  OPS CHECKED OK.
